# SDR AALA202509241076

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 39,186 hours, 16,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R GUST RELEASE BUTTON IS MISSING. REMOVE AND REPLACED AFT ENTRY DOOR GUST LOCK. OPERATIONAL CHECK GOOD. PER AMM 52-13-21.
